# SDR SWIA201743532

- Difficulty date: June 20, 2017
- Submitted: July 19, 2017
- Operation: Air carrier
- Aircraft: N907EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7648
- Aircraft time: 33,831 hours, 31,124 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER RT WING PLANK IS CHAFED AT RBL 45 AND T/E 1.000" X 4.000" X APPROXIMATELY .040" DEEP. REPAIRED THE  WING PLANK IAW REO.
